# SDR USAA2010030190472

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651768465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON AUXILIARY INTERCOSTAL BETWEEN BS 294.5 TO BS 303.9 & BETWEEN S9L TO S10L.  REPLACED AUXILIARY INTERCOSTAL BETWEEN BS 294.5 TO BS 303.9 & BETWEEN S9L TO S10L IAW B737 SRM 51-10-02 & BOEING DRAWING 65-17684-65.
